# SDR AALA2018043028004

- Difficulty date: April 27, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 62,857 hours, 7,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERNAL EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY FUSE M33424 IAW AMM 33-51-06-960-801,  AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
